U.S. doctors online nowAsk doctors free

Doctor Q&A for Dr. Robert Varady

A 37-year-old member asked:
Dr. Robert Varady
Specializes in Family Medicine
Mum's the word: Best treatment is rest. Do not talk, do not answer the phone, do not sing. Gargling with salt water might help, as might lozenges. Mum's the word
A 49-year-old member asked:
Dr. Robert Varady
Specializes in Family Medicine
Possibly so: Micronor (norethindrone) is a progestin only medicine and you are more likely to have acne with it vs. the other BCP. Doesn't mean however that you will. It might be worth a try.
A 45-year-old member asked:
Dr. Robert Varady
Specializes in Family Medicine
Might help: There is a chance that it might help. It's not a strong estrogenic pill so it might very well help. It is not however, a treatment for acne. Other medicines, both topical and oral might help more.
A 31-year-old member asked:
Dr. Robert Varady
Specializes in Family Medicine
Should be fine: It probably won't make a difference, but you do want to try to take the pill every day. Take the missed pill as soon as you remember and take the next pill later in the day or evening. One pill shouldn't make a big difference. You may spot a bit and if you want to be certain to avoid pregnancy you could use a second means of BC, for instance a condom
A 48-year-old member asked:
Dr. Robert Varady
Specializes in Family Medicine
Should be okay: Missing the last pill shouldn't make that big of a deal, but you don't want to miss pills. Use a condom just to be doubly certain if pregnancy is a concern.
A 40-year-old member asked:
Dr. Robert Varady
Specializes in Family Medicine
Should be fine: It probably won't make a difference, but you do want to try to take the pill every day. Take the missed pill as soon as you remember and take the next pill later in the day or evening. One pill shouldn't make a big difference. Yu may spot a bit and if you want to be certain to avoid pregnancy you could use a second means of BC, for instance a condom
A 42-year-old member asked:
Dr. Robert Varady
Specializes in Family Medicine
Yes: Yes. If you don't want to risk pregnancy you want to continue taking the BCPs
A 22-year-old female asked:
Dr. Robert Varady
Specializes in Family Medicine
Most likely: Most likely, yes. Keep taking the pil, don't miss any and it should clear up in a month or so. Doubtful, but you might want to check a pregnancy test to be certain.
A 39-year-old member asked:
Dr. Robert Varady
Specializes in Family Medicine
Several possibilitie: Could be lots of things. Possibly a tinea, (fungus) infection, possibly a reaction to something, possibly a bacterial infection. To start keep the area clean and dry. An antihistamine would help the itch, (both oral and topicals are available)
1 thank
90,000 U.S. doctors in 147 specialties are here to answer your questions, provide medical advice, write prescriptions, and more.
Answer emailed
in 24 hours or less